Discussions that mention vicoprofen

Pain Management board


I have been taking vicoprofen for over a month but within the past week I have been getting a stomach ache 30 minutes after taking it and it doesn't go away all day. It's like a nauseous feeling. I want to throw up the whole time. Is this a reaction to the ibuprofen? Should I talk to my doctor about it?
I just called and spoke to the nurse and she said that it wasn't from the vicoprofen because I have been on it for a couple of months without an incident. I told her that I really believe that it is and that I don't even want to take it anymore because it makes me feel so bad. I didn't even eat lunch today because I was so nauseous. She said she would tell the doctor but seemed very dismissive about the whole thing. I have noticed that they have been like this the past couple of times I have called. I try not to bother them as you can all tell I was very unsure as to whether I should call or not.

I guess I will just wait and see.
I was at the office when I left the message for the doctor. I do admit that I have taken a lot of different drugs since November but I haven't found anything that works...until the vicoprofen. It worked great at first but I started getting the stomach ache. This Ultram is the worse of all the medicines. I don't feel any relief...just a headache and an itchiness in my ear!! Have any of you felt this? Strange!!!
Well they finally called today and told me to take the vicoprofen along with the tramadol. I just want to stay away from the ibuprofen if I can. I feel like it is the reason that my stomach has been hurting so bad. What are all your thoughts?

Do you think it is resonable to ask if I can take hydrocodone instead of the two medicines or am I being too pushy. Let me know your thoughts.

Thanks!
Christa